Midrid Capsules, 15 Capsules

5.00 out of 5 based on 1 customer rating

Midrid Capsules , 15 Capsules

Midrid Tablets (Paracetamol And Isometheptene Mucate).

Midrid Capsules is great to treat Migraine headaches

Isometheptene Works By Causing The Blood Vessels In The Brain To Narrow. By Decreasing The Width Of Blood Vessels, Isometheptene Relieves The Pain Of Migraine Headaches.

Paracetamol Is Used To Relieve Mild To Moderate Pain And Fever.

Midrid Capsules Should Be Taken As Soon As The Migraine Headaches Start. Two Capsules Are Taken As The Starting Dose, Then One Capsule An Hour Later If The Headache Persists. You Can Continue Taking One Capsule Every Hour Until The Migraine Headache Is Relieved. A Maximum Of Five Capsules Can Be Taken In A 12-Hour Period.


£8.99 £6.50

Qty:
Compare

Midrid Capsules , 15 Capsules

Midrid Tablets (Paracetamol And Isometheptene Mucate).Midrid Capsules is great to treat Migraine headachesIsometheptene Works By Causing The Blood Vessels In The Brain To Narrow. By Decreasing The Width Of Blood Vessels, Isometheptene Relieves The Pain Of Migraine Headaches.Paracetamol Is Used To Relieve Mild To Moderate Pain And Fever.Midrid Capsules Should Be Taken As Soon As The Migraine Headaches Start. Two Capsules Are Taken As The Starting Dose, Then One Capsule An Hour Later If The Headache Persists. You Can Continue Taking One Capsule Every Hour Until The Migraine Headache Is Relieved. A Maximum Of Five Capsules Can Be Taken In A 12-Hour Period.

Midrid Capsules , 15 Capsules

Midrid Capsules contain Paracetamol And Isometheptene Mucate, It Is Used for fast relief Of Migraine And Other Types Of Throbbing Headaches.

  • Easy-to-swallow capsule.
  • Contains Paracetamol 325mg and Isometheptene Mucate.
  • Relief from Migraine and Headaches.
  • Dual action.
Brand

How To Use Midrid Capsules

Take 2 Midrid capsules as soon as you notice signs that you are getting a migraine. If you still have your migraine an hour later, take another capsule. Keep taking one additional capsule every hour until your migraine has cleared. Do not take more than 5 capsules in any 12-hour period. If you still have your migraine after 12 hours, you can take one more course of treatment, beginning again with 2 capsules and taking one capsule every hour up to a maximum of 5 capsules.

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Information

When should Midrid not be used?

Midrid is not suitable for use by children. Do not use this product if you are allergic to paracetamol, isometheptene mucate, or any of the other listed ingredients in this product. You should avoid alcohol on the same day that you take this product. Do not take Midrid if you:

  • Have severe problems with your kidneys, liver, or heart
  • Suffer with high blood pressure
  • Have glaucoma (increased pressure inside the eye)
  • Taking medicines for depression known as Monoamine Oxidase Inhibitors (MAOIs), or have taken any within the past 14 days
  • Have porphyria, a genetic blood disorder
  • Are pregnant, think you might be pregnant, are breastfeeding, or in the first few weeks after childbirth

Speak to your doctor or Chemist 4 U pharmacist before using this product if you:

  • Have diabetes
  • Have cardiovascular diseases
  • Have an overactive thyroid
  • Have a spinal cord injury
  • Have liver damage caused by alcoholism
  • Have an eating disorder

You should not take Midrid with some other medicines as they may interact. For a list of which medications you should not take with this product, please read the patient information leaflet.

 

Does this product have any side effects?

Like all medicines, Midrid can have side effects, although not everyone will experience them. These side effects include:

  • A rash or similar allergic reaction if you are allergic to paracetamol
  • Dizziness
  • Tingling/cold fingers or toes
  • Blood related problems, e.g. bruising, blue tinge to skin, dizziness, tiredness, problems breathing, severe sore throat

Brand

Midrid

Side Effects Of Midrid Capsules

Like all medicines, Midrid capsules can have side effects, although not everyone will experience them. These side effects include:

  • A rash or similar allergic reaction if you are allergic to paracetamol
  • Dizziness
  • Tingling/cold fingers or toes
  • Blood related problems, e.g. bruising, blue tinge to skin, dizziness, tiredness, problems breathing, severe sore throat

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

1 review for Midrid Capsules, 15 Capsules

    • 5 out of 5
    Midrid Capsules, 15 Capsules

    Julian Watkins (verified owner)

    Verified reviewVerified review - view originalExternal link

    Was this review helpful to you?
    Yes
    No
    Midrid Capsules, 15 Capsules

    Julie Cutbush


    Hello Julian. Thanks so much for your 5-star review! We’re glad to hear about positive experience using Midrid and we hope to see you soon.
    Regards

    Julie Cutbush
    Manager
    Dock Pharmacy

Only logged in customers who have purchased this product may leave a review.

Other Products From This Seller